# SDR SCNA97243

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A22295
- Condition: Mis Mfg
- Location: Bs 460-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND LEFT INBOARD SEAT TRACK AT STATION 460 - 520 NOT CONFORMING TO 1 SPACING.  REMOVED, FABRICATED, AND INSTALLED SEAT TRACK IAW B727 SRM 53-10-5, 51-10-2,  AND 51-30-2.
